# SDR F3LA201910090124

- Difficulty date: October 8, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N304FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07367
- Aircraft time: 10,453 hours, 4,339 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2902083100000
- Part serial: 0000
- Condition: Cracked
- Location: Hyd System
- Part time: 10,459 hours, 4,339 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL270,  HYD Y RSV LO LVL, FOLLOWED BY Y SYS LO PSI, THEN 8-10 MIN HYD Y RSVR OVHT.  R & R THE HYD TUBE PN D2902083800000 IN THE NR 2 PYLON IAW AMM 29-13-49-400-812-A.  OPS AND LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
